12-29-2005, 12:13 AM #1
I Feel that the oil stuck in my quad
Hey guys here is the thing am now on winter bulker cycle Test E/Deca /Dbol
& last monday i shot 2ml of deca in my left quad when i was in the bed i just extended my leg & shot it everything went normal till the next day i feel numbness in the left side of my left quad when i touch it its like the oil didnt move & when i walk i feel somthin in my left quad no pain i dont know what is it, what should i do should i shoot some bactriostic water to make it move or what?? btw i felt this before in my 2nd cycle last year but it was in my shoulder i was fine but i think this is wierd.
any replys will be appreciated,
][-][ ][-][ ][-][
12-29-2005, 12:22 AM #2
I wouldn't think that it was a problem. I usually really try to rub the area around the injection site right afterward and get it to disperse. Not really sure if it helps or not.
I have had it happen that it feels like it is all still sitting there before. It may have just gotten into an awkward spot. Give it a few more days and see if it goes down. Now if it starts getting red and irritated, you may have an infection and then it is time to see the doc.
12-29-2005, 12:33 AM #3
Thanks bro for the reply but no its fine no red spots or irretation ive had it before in my shoulder same numbness but it went away after a while.The reason that i said this one different because when i had it with my shoulder i used to shoot 3+ ml there so yeah it can happen but i just shot 2ml which the normal range to shoot in the quad.I'll try to rub it with some hot water like you said thanks bro .
][-][ ][-][ ][-][
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)